Previous |  Up |  Next


Title: Sur les surfaces enveloppes de spheres (French)
Title: On enveloping surfaces of spheres (English)
Title: O kanálových plochách (Czech)
Author: Havlíček, Karel
Language: French
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 74
Issue: 1
Year: 1949
Pages: 21-40
Summary lang: Czech
Category: math
idZBL: Zbl 0033.02101
idMR: MR0033137
DOI: 10.21136/CPMF.1949.109145
Date available: 2009-09-23T16:30:15Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CasPestMatFys_074-1949-1_3.pdf 2.408Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo